# SDR FDEA201002090372

- Difficulty date: February 9, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT AT BS 755 BETWEEN S-17L TO S-18L.  DENT WAS FOUND TO BE WITHIN LIMITS. NO MX ACTION REQUIRED.
